# SDR SWIA201744171

- Difficulty date: December 17, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 29,924 hours, 29,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR SEALS.  REMOVED CORROSION IAW SRM 51-21-06.
